# SDR AALA201804169024

- Difficulty date: April 13, 2018
- Submitted: April 18, 2018
- Operation: Air carrier
- Aircraft: N988AL
- Make and model: Airbus A321-231
- Aircraft serial: 7154
- Aircraft time: 5,790 hours, 2,247 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR  PRESSURE READS LOW DURING A PRESSURE CHECK,  1300 PSI.  SERVICED THE R3 DOOR CYLINDER IAW AMM 52-22-00.
